# SDR FDEA201204091318

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Part number: ARC0502505
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING (WING SIDE) OTBD FLAP, INBD HINGE, INBD ACTUATOR HOLE BUSHING FOUND WORN.  BUSHING REMOVED IAW CMM 20-20-07, REV 72.  BORE MEASURED, DIAMETER = 1.231" AND FOUND EXCEEDED LIMIT IAW CMM 57-44-08, REV 72.  MAXIMUM ALLOWABLE DIAMETER 1.220".  REPAIR ACCOMPLISHED IAW EA 1-5750-160021, PART 1, STEPS 1, 6, 7, 9 AND 10.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
